American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 101 found      Go to page: 1 2 3 4

[31] Peter Nyikos and Leszek Piatkiewicz. Paracompact subspaces in the box product topology . Proc. Amer. Math. Soc. 124 (1996) 303-314. MR 1327033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] L. Brian Lawrence. Failure of normality in the box product of uncountably many real lines. Trans. Amer. Math. Soc. 348 (1996) 187-203. MR 1303123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Huai Peng Chen. An answer to a conjecture on the countable products of $k$-spaces . Proc. Amer. Math. Soc. 123 (1995) 583-587. MR 1273481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] V. V. Uspenskij. Tri-quotient maps are preserved by infinite products . Proc. Amer. Math. Soc. 123 (1995) 3567-3574. MR 1277137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Le Cheng Yang. Countable paracompactness of $\Sigma$-products . Proc. Amer. Math. Soc. 122 (1994) 949-956. MR 1216827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Nobuyuki Kemoto and Yukinobu Yajima. Orthocompactness in infinite product spaces . Proc. Amer. Math. Soc. 120 (1994) 591-596. MR 1195724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] David G. Wright. Tychonoff's theorem . Proc. Amer. Math. Soc. 120 (1994) 985-987. MR 1170549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Věra Trnková. Semirigid spaces . Trans. Amer. Math. Soc. 343 (1994) 305-325. MR 1219734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Angelo Bella. Countable productivity of a class of pseudoradial spaces . Proc. Amer. Math. Soc. 119 (1993) 637-640. MR 1172957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Keiko Chiba. Normality of $\sigma$-products . Proc. Amer. Math. Soc. 119 (1993) 999-1003. MR 1165049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Timothy J. LaBerge. There are many Ostaszewski spaces . Proc. Amer. Math. Soc. 118 (1993) 987-993. MR 1137225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Elżbieta Pol. Spaces whose $n$th power is weakly infinite-dimensional but whose $(n+1)$th power is not . Proc. Amer. Math. Soc. 117 (1993) 871-876. MR 1148027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Eric K. van Douwen. The product of two normal initially $\kappa$-compact spaces . Trans. Amer. Math. Soc. 336 (1993) 509-521. MR 1022170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Dikran N. Dikranjan and Dmitrii B. Shakhmatov. Pseudocompact and countably compact abelian groups: Cartesian products and minimality . Trans. Amer. Math. Soc. 335 (1993) 775-790. MR 1085937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] K. Alster. On the Cartesian products of Lindel\"of spaces with one factor hereditarily Lindel\"of . Proc. Amer. Math. Soc. 116 (1992) 207-212. MR 1118084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Yukinobu Yajima. A characterization of submetacompactness in terms of products . Proc. Amer. Math. Soc. 112 (1991) 291-296. MR 1054165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Klaas Pieter Hart and Jan van Mill. A countably compact topological group $H$ such that $H\times H$ is not countably compact . Trans. Amer. Math. Soc. 323 (1991) 811-821. MR 982236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] K. Alster. The product of a Lindel\"of space with the space of irrationals under Martin's axiom . Proc. Amer. Math. Soc. 110 (1990) 543-547. MR 993736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] L. Brian Lawrence. The influence of a small cardinal on the product of a Lindel\"of space and the irrationals . Proc. Amer. Math. Soc. 110 (1990) 535-542. MR 1021211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Dale M. Rohm. Products of infinite-dimensional spaces . Proc. Amer. Math. Soc. 108 (1990) 1019-1023. MR 946625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Stephen Watson. Tychonoff reflection in products and the $\omega$-topology on function spaces . Proc. Amer. Math. Soc. 108 (1990) 557-559. MR 1007518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] L. Brian Lawrence. Paracompact product spaces defined by ultrafilters over the index set . Proc. Amer. Math. Soc. 108 (1990) 513-519. MR 987610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Krystyna Kuperberg. On the bihomogeneity problem of Knaster . Trans. Amer. Math. Soc. 321 (1990) 129-143. MR 989579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Yukinobu Yajima. On the submetacompactness of products . Proc. Amer. Math. Soc. 107 (1989) 503-509. MR 942639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Keiko Chiba. A remark on the normality of infinite products . Proc. Amer. Math. Soc. 105 (1989) 510-512. MR 933513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] L. Brian Lawrence. The box product of countably many copies of the rationals is consistently paracompact . Trans. Amer. Math. Soc. 309 (1988) 787-796. MR 961613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] A. Dow and T. J. Peters. Products and remote points: examples and counterexamples . Proc. Amer. Math. Soc. 104 (1988) 1296-1304. MR 969061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Yukinobu Yajima. Products of a compact space and a metric space . Proc. Amer. Math. Soc. 101 (1987) 577-581. MR 908672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Elżbieta Pol. A weakly infinite-dimensional space whose product with the irrationals is strongly infinite-dimensional . Proc. Amer. Math. Soc. 98 (1986) 349-352. MR 854045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] U. N. B. Dissanayake and S. W. Willard. Tightness in product spaces . Proc. Amer. Math. Soc. 96 (1986) 136-140. MR 813826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 101 found      Go to page: 1 2 3 4